I started the lowest dose of Estradiol because I was having hot flashes and a few other small perimenopausal symptoms. I have been on the drug for about three months. I am not sure but I am thinking my new symptoms of weight gain, feet swelling and my hands hurting and my knees hurting (just like arthritis) may be connected to Estradiol? I haven't added anything else to my medicine list or diet. I am a healthy person who takes only an allergy tablet every morning. Since my feet are swelling and I can hardly walk, the doctor has put me on Furosemide. The doctor also took labs and did a echocardiogram to rule out a hereditary heart problem. Labs came back fine. Echo revealed slight enlargement of left ventricle... possibly related to severe sleep apnea. And yes, I'm not on a CPAP sleeping wonderfully! BTW, I have low BP... Any ideas on the arthritis symptoms and the edema?
No responses have yet been posted. Add your response to this question.
- Estradiol Information for Consumers
- Estradiol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estradiol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2013 • 3 answers
Posted 27 Apr 2015 • 4 answers
Posted 10 May 2015 • 1 answer
Posted 26 Jun 2016 • 0 answers
Posted 13 Jan 2017 • 0 answers